# SDR ABXA200912210072

- Difficulty date: December 19, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 772,111 hours, 36,372 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED DURING INITIAL CLIMB.  PRESSURIZATION WAS NORMAL. LIGHT EXTINGUISHED AFTER CRUISE FLIGHT AT 10000 FL.  OPERATED SEVERAL TIMES MAIN CARGO DOOR AND ALL INDICATION NORMAL IAW AMM 52-32-00-2.  VISUALLY INSPECTED DOOR LATCH AND SENSOR.  NO DEFECT NOTED.  DOOR CLOSE PROPERLY.
